# SDR UALA2013021400880

- Difficulty date: February 13, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N648UA
- Make and model: Boeing 767322
- Aircraft serial: 25285
- Aircraft time: 86,884 hours, 13,849 cycles
- Engine: Pwa PW4060
- System (JASC): 3810 · Potable Water System
- Part: Valve
- Part number: 12D11713
- Condition: Leaking
- Location: Water Drain
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFT WATER DRAIN LINE CONTINUES TO DRIP AFTER VALVE IS CLOSED.  643-0044 ON AOM V5969.  REPLACED FILLING - DRAIN WATER VALVE, CHECK NO LEAKS.
